# SDR CALA2016120200994

- Difficulty date: December 2, 2016
- Submitted: December 2, 2016
- Operation: Air carrier
- Aircraft: N220UA
- Make and model: Boeing 777222
- Aircraft serial: 30223
- Aircraft time: 66,489 hours, 7,896 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Switch
- Part number: 095320103
- Condition: Damaged
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EDP SWITCH SHOWING SIGNS OF HEAT DAMAGE.
